Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 11, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 15, 2006, 3:29 PM MDT for El Paso County, Texas. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2006, 3:29 PM MDT (21:29 UTC)
- Expired
- Jul 15, 2006, 5:00 PM MDT
- In force
- 91 min
- Issued by
- NWS El Paso, TX
- Area
- Counties, with a storm outline in the text
County El Paso County, TX
The radar
The El Paso radar (KEPZ), 45 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 1:57 PM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 15, 1:57 PM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 157 PM MDT SAT JUL 15 2006 .SYNOPSIS... EASTERLY WINDS WILL TRANSPORT MOIST UNSTABLE AIR INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS WHILE WEAK UPPER DISTURBANCES MOVE INTO THE AREA. THIS WEATHER PATTERN WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MOST OF NEXT WEEK. && .DISCUSSION... WILL BE RELATIVELY BRIEF TODAY DUE TO ACTIVE WEATHER THIS AFTERNOON. AIR MASS RATHER MOIST AND UNSTABLE TODAY WITH 1.2 INCH PRECIPITABLE WATER AMOUNTS AND CAPES NEAR 1000 J/KG. APPROACH OF WEAK UPPER INVERTED TROUGH GENERATING SOME STRONG SLOW MOVING THUNDERSTORMS WITH FLOODING ALREADY OCCURRING OVER EL PASO AND VICINITY. LARGE SCALE CIRCULATION ALOFT WILL BE DOMINATED BY UPPER RIDGE ACROSS CENTRAL ROCKIES WHILE THERMAL LOW TO THE WEST REMAINS IN PLACE AT LOW LEVELS. THUS DEEP EASTERLY FLOW WILL CONTINUE INTO MID WEEK. MOISTURE INFLOW WILL CONTINUE FROM THE GULF OF MEXICO AT LOW LEVELS BUT ABOVE 700 MB MORE UNCERTAIN AS MODELS SUGGEST INFLOW ALOFT OF WARMER DRIER CONTINENTAL AIR. THIS MAY REDUCE STORM COVERAGE TO MAINLY ISOLATED WITH WEAK UPPER WAVES INITIATING STRONGER ACTIVITY. && .AVIATION... A FEW AREAS OF MVFR AND ISOLATED AREAS OF IFR CEILINGS AND VISIBILITIES IN SHOWERS AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 96 73 98 73 / 30 20 20 10 10 SIERRA BLANCA TX 66 93 65 95 66 / 30 20 20 10 10 LAS CRUCES 71 95 70 97 70 / 30 20 20 10 10 ALAMOGORDO 68 94 67 97 68 / 30 20 20 10 10 CLOUDCROFT 51 71 51 74 50 / 30 20 20 20 20 TRUTH OR CONSEQUENCES 68 94 67 96 68 / 20 20 20 10 10 SILVER CITY 64 90 65 93 63 / 20 20 20 30 30 DEMING 69 97 68 99 69 / 30 20 20 10 10 LORDSBURG 69 96 69 98 69 / 20 20 20 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... 05 ROGASH
Hazardous weather outlook, Jul 15, 10:00 AM MDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1000 AM MDT SAT JUL 15 2006 NMZ022>025-030>032-TXZ055-056-160000- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1000 AM MDT SAT JUL 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. HAZARD POTENTIALS WIND GUSTS TO 60 MPH...LOCALLY HEAVY RAINS WITH FLOODING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD...MAINLY FROM MID AFTERNOON THROUGH LATE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON TO PROVIDE LOCAL WEATHER CONDITIONS. ROGASH
In the hours before
Special weather statement, Jul 15, 12:00 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1200 PM MDT SAT JUL 15 2006 NMZ024-032-TXZ055-151900- SOUTHERN DESERT NM-EL PASO TX-TULAROSA BASIN/SOUTHERN DESERT NM- 1200 PM MDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS MOVING INTO THE EL PASO TEXAS VICINITY... AT NOON A FEW STRONG THUNDERSTORMS WERE MOVING SLOWLY TO THE WEST ACROSS EL PASO TEXAS. THE STORMS WILL MOVE ACROSS EL PASO AND INTO SOUTHERN DONA ANA COUNTY NEW MEXICO NEAR SANTA TERESA...SUNLAND PARK AND CANUTILLO. THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINS WITH STREET FLOODING...SMALL HAIL...CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. HAZARDOUS TRAVEL CONDITIONS MAY OCCUR ACROSS INTERSTATE 10. PERSONS SHOULD SEEK SHELTER WHEN STORMS APPROACH. ROGASH
Special weather statement, Jul 15, 1:09 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 109 PM MDT SAT JUL 15 2006 NMZ024-032-TXZ055-151945- SOUTHERN DESERT NM-EL PASO TX-TULAROSA BASIN/SOUTHERN DESERT NM- 109 PM MDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS WITH HEAVY RAINS OVER WEST TEXAS AND SOUTHERN NEW MEXICO... AT 110 PM STRONG THUNDERSTORMS WITH HEAVY RAINS...CLOUD TO GROUND LIGHTNING...SMALL HAIL AND WIND GUSTS TO 50 MPH CONTINUED ACROSS EL PASO COUNTY TEXAS AND SOUTHERN DONA ANA COUNTY AND SOUTHERN OTERO COUNTY NEW MEXICO. STRONGEST STORMS WERE OVER WEST EL PASO AND AROUND SANTA TERESA...SUNLAND PARK AND CHAPARRAL. PERSONS IN THE PATH OF THE STORMS SHOULD TAKE SHELTER IMMEDIATELY. HAZARDOUS DRIVING CONDITIONS MAY RESULT FROM STREET FLOODING...INCLUDING ALONG INTERSTATE 10 AND HIGHWAY 9. ROGASH
Special weather statement, Jul 15, 2:52 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 252 PM MDT SAT JUL 15 2006 NMZ032-TXZ055-152130- SOUTHERN DESERT NM-EL PASO TX- 252 PM MDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS AGAIN MOVING ACROSS THE EL PASO TEXAS AREA... AT 250 PM THIS AFTERNOON A CLUSTER OF STRONG THUNDERSTORMS WAS AGAIN MOVING ACROSS THE EL PASO TEXAS VICINITY. THE STORMS MAY PRODUCE LOCALLY HEAVY RAINS WITH STREET FLOODING ALONG WITH CLOUD TO GROUND LIGHTNING...SMALL HAIL AND AND WIND GUSTS TO 40 MPH. HAZARDOUS DRIVING CONDITIONS MAY OCCUR INCLUDING ALONG INTERSTATE 10 AND HIGHWAY 62 DUE TO WATER COVERED ROADS AND LOW VISIBILITIES. PERSONS SHOULD TAKE SHELTER IMMEDIATELY WHEN STORMS APPROACH...ESPECIALLY TO AVOID LIGHTNING STRIKES. ROGASH
Special weather statement, Jul 15, 3:03 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 303 PM MDT SAT JUL 15 2006 NMZ022-152230- SOUTHWEST MOUNTAINS/LOWER GILA REGION NM- 303 PM MDT SAT JUL 15 2006 AT 300 PM THIS AFTERNOON...STRONG THUNDERSTORMS WERE MOVING SOUTHWEST ACROSS EASTERN GRANT COUNTY. STORMS WERE CROSSING HIGHWAYS 25 NEAR PINOS ALTOS SILVER CITY...HIGHWAY 152 BETWEEN SAN LORENZO AND SILVER CITY...AND HIGHWAY 180 SOUTH OF HURLEY. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAIN WITH FLOODING OF ARROYOS AND LOW LYING AREAS AND ROADWAYS POSSIBLE. IF YOU SEE WATER COVERING THE ROADWAY...TURN AROUND...DONT DROWN. TRIPOLI
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 12:28 PM MDT | Flash Flood Warning | EPZ | El Paso | 62 min |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.